DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/213

Full metadata record

DC FieldValueLanguage
contributor.authorBehera, A-
date.accessioned2006-01-25T14:18:06Z-
date.available2006-01-25T14:18:06Z-
date.issued2000-
identifier.citationFuzzy Sets and Systems, Vol 109, Iss 2, P 271-276en
identifier.urihttp://hdl.handle.net/2080/213-
descriptionCopyright for this article belongs to Elsevier Science Ltd http://dx.doi.org/10.1016/S0165-0114(98)00032-3en
description.abstractThe concepts of fuzzy products and their duals, namely, fuzzy coproducts are already known for fuzzy topological spaces. In this paper the concepts of fuzzy equalizers and fuzzy pullbacks and their duals, namely, fuzzy coequalizers and fuzzy pushouts are introduced for fuzzy topological spaces and various results concerning fuzzy products, fuzzy equalizers and fuzzy pullbacks and their duals are explored.en
format.extent273812 bytes-
format.mimetypeapplication/pdf-
language.isoen-
publisherElsevieren
subjectFuzzy topological spacesen
subjectFuzzy continuous mapsen
subjectFuzzy productsen
subjectFuzzy coproductsen
subjectFuzzy equalizersen
subjectFuzzy coequalizersen
subjectFuzzy pullbacksen
subjectFuzzy pushoutsen
titleUniversal constructions for fuzzy topological spacesen
typeArticleen
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
ab3.pdf267KbAdobe PDFView/Open

Show simple item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback